# SDR FDEA202106081599

- Difficulty date: June 8, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: ANB7139
- Condition: Cracked
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER SURFACE, FUSELAGE STA.1298 - LOWER BRACKET FOR FAIRING   SUPPORT/FRAME CRACKED. BRACKET UNDER PANEL 151ET. REMOVED AND REPLACED BRACKET REF DAC DWG ANG7139.
